# SDR ASAA2022012837298

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 27,988 hours, 8,953 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 013772
- Condition: Failed
- Location: E/E Shelf E5
- Part time: 12,955 hours, 4,086 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC R FAIL. GROUNDED - YES. REPLACED R/H FMC REF B737-900 AMM 34-61-02/401 ALL TEST PASS.
